Document Type

Article

Language

eng

Publication Date

7-2019

Publisher

Pakistan Journal of Statistics

Source Publication

Pakistan Journal of Statistics

Source ISSN

1012-9367

Abstract

We introduce a new continuous distribution called the Burr XII-Burr XII distribution. Some of its properties are derived. The method of maximum likelihood is used to estimate the unknown parameters. An application is provided with details to illustrate the importance of the new. The new model provides adequate fits as compared to other related models with smallest values for A-IC, B-IC, CA-IC and HQ-IC. Characterization results are presented based on two truncated moments, hazard function as well as based on the conditional expectation.

Comments

Published version. Pakistan Journal of Statistics, Vol. 35, No. 3 (July 2019): 229-248. Publisher link. © 2019 Pakistan Journal of Statistics. Used with permission.

hamedani_13768acc.docx (534 kB)
ADA Accessible Version

Share

COinS